MathSciNet Relay Station
MathSciNet bibliographic data
MR1769536 (2001g:05105) 05E15 (20G05 52B20)
Buch, Anders Skovsted The saturation conjecture (after A. Knutson and T. Tao). With an appendix by William Fulton. Enseign. Math. (2) 46 (2000), no. 1-2, 43–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement